MathSciNet Relay Station
MathSciNet bibliographic data
MR859138 (88e:47006) 47A05 (47A35 47B55)
Katznelson, Y.; Tzafriri, L. On power bounded operators. J. Funct. Anal. 68 (1986), no. 3, 313–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement